# SDR SWIA200211127

- Difficulty date: August 15, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 29,046 hours, 36,989 cycles
- Engine: Pwa PW118A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 12037299002
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FLAP FOUND CRACKED.  REMOVED AND REPLACED RIGHT NACELLE FLAP IAW MM 27-50-03.  OPS CHECK GOOD.
